Hail, Daggett
- When
- June 19, 11:05 AM MST to 11:10 AM MST
- Where
- Daggett County, 2 mi SE of Manila
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.967, -109.683
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Jun 19, 3:15 AM MST, 7 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 415 AM MDT SAT JUN 19 2004 .SHORT TERM (TODAY-SUNDAY)... A LINE OF SHOWERS FROM THE TAVAPUTS PLATEAU INTO NORTHWEST COLORADO HAVE BEEN GRADUALLY DIMINISHING OVERNIGHT. RIGHT REAR ENTRANCE OF JET ALOFT AND APPROACHING BUT SHEARING SHORT WAVE TRIGGERED THESE SHOWERS. SHORT WAVE WILL MOVE OVERHEAD TODAY...BUT EXPECTING CONSIDERABLY LESS CONVECTIVE POTENTIAL TODAY. RISING HEIGHTS...WARMER TEMPERATURES AND DRIER AIR ADVECTING INTO WESTERN COLORADO LOWERS THE CONVECTIVE POTENTIAL. ETA MODEL STILL SHOW LOW CAPE VALUES OVER NORTHWEST COLORADO...AND THIS IS ACCEPTABLE AS BOUNDARY LAYER MOISTURE REMAINS. SHEARING SHORT WAVE WILL NOT PROVIDE MUCH UPWARDS FORCING AS THE WINDS ALOFT WILL BE LIGHTER AND H7-H3 WIND SHEAR WILL BE LESS THAN THE PAST COUPLE OF DAYS. AFTERNOON TEMPERATURES WILL BE 2-4F HIGHER TODAY ACROSS THE NORTH AND CENTRAL ZONES...BUT NEARLY PERSISTENCE FOR THE SOUTHERN VALLEYS. DIFFERENCES OCCUR BETWEEN THE ETA AND GFS FOR SUNDAY AFTERNOON REGARDING MOVEMENT OF CLOSED UPPER LOW OVER WASHINGTON. ETA MODEL EJECTS SHORT WAVE ENERGY EASTWARD ON SUNDAY AFTERNOON THAT BRUSHES THE NORTHERN ZONES...THE GFS KEEPS A CLOSED H5 CIRCULATION OVER OREGON. WITH RESPECT TO THE OVERALL LARGE SCALE PATTERN...GFS SEEMS TO HAVE A BETTER HANDLE ON THE OMEGA BLOCK OVER WESTERN CANADA. HOWEVER...THE EURO AND UKMET MODELS DO NOT KEEP A CLOSED H5 LOW OVER OREGON...RATHER BOTH MODELS PREFER TO EJECT SHORT WAVE ENERGY EASTWARD. THEREFORE...SUNDAY AFTERNOON FORECASTS WILL LEAN TOWARD THE ETA SOLUTION. APPROACHING WAVE SHOULD TRIGGER AT LEAST ISOLATED STORMS ACROSS THE NORTHERN ZONES. HAVE USED ETA MOS GUIDANCE TO POPULATE THE POP GRIDS AND BOOSTED MOUNTAIN POPS. .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...DIFFERENCES REMAIN BETWEEN MEDIUM RANGE MDLS WITH GFS SHOWING A LITTLE MORE ENERGY IN THE SRN BRANCH WITH A WESTERLY FLOW OVER OUR CWA. MEANWHILE THE EC SHOWS A MORE NORTHERLY FLOW WITH EMBEDDED WAVES. WILL SORT OF BROAD BRUSH THE EARLY PERIODS...THEN BOTH MDLS SEEM TO AGREE ON RIDGING MID-WEEK. THIS WILL BE IN RESPONSE TO CLOSED LOW OFF THE NORTHWEST COAST BACKING THE FLOW ALOFT. THIS SHOULD RESULT IN WARMER DRIER CONDITIONS WITH POSSIBLE FWX CONCERNS...HOWEVER THE GFS DOES HINT THAT A SHORT WAVE WILL MOVE NWRD FROM MEXICO AND POSSIBLY BRING MOISTURE WITH IT. FOR NOW WILL KEEP THINGS DRY. SUNDAY NIGHT...A FEW LINGERING SHOWERS SHOULD OCCUR OVER THE NRN CWA ESPECIALLY NEAR THE CONTINENTAL DIVIDE. MONDAY AND TUESDAY...SLIGHT CHANCE POPS SEEM APPROPRIATE DURING THE AFTERNOON/EVENING OVER THE MOUNTAINS...MAINLY NORTH. CONDITIONS DRY A LITTLE ON TUE WITH AS A DEFORMATION ZONE FORMS ALONG OUR NORTHERN BORDER. MODELS IN FAIR AGREEMENT WITH THE DEVELOPMENT OF A STRONG CUTOFF LOW OF THE COAST OF WA/OR BY TUE. WEDNESDAY THROUGH FRIDAY...THE LATEST MID RANGE MODELS KEEP THE CUTOFF LOW RELATIVELY STATIONERY OFF THE COAST OF WA/OR THROUGH THIS PERIOD. THIS WILL PRODUCE RIDGING WHICH SHOULD BRING DRIER CONDITIONS THROUGH THE END OF THE PERIOD. && .GJT WATCHES/WARNINGS/ADVISORIES... .CO...NONE. .UT...NONE. PF/MC/EH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 AM MDT SAT JUN 19 2004 COZ001>005-007>010-013-UTZ023>025-201200- CENTRAL COLORADO RIVER BASIN-CENTRAL YAMPA RIVER BASIN- DEBEQUE TO SILT CORRIDOR-EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- LOWER YAMPA RIVER BASIN-ROAN AND TAVAPUTS PLATEAUS-TAVAPUTS PLATEAU- UPPER YAMPA RIVER BASIN- 600 AM MDT SAT JUN 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN COLORADO AND NORTHEASTERN UTAH. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS WITH CLOUD TO GROUND LIGHTNING WILL OCCUR THIS AFTERNOON AND EARLY EVENING. THESE STORMS WILL PRODUCE GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. COZ006-011-012-014-017>023-UTZ022-027>029-201200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- FOUR CORNERS/UPPER DOLORES RIVER-GRAND VALLEY- LA SAL AND ABAJO MOUNTAINS-NORTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER-SAN JUAN RIVER BASIN- SOUTHEAST UTAH-SOUTHWEST SAN JUAN MOUNTAINS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- WEST ELK AND SAWATCH MOUNTAINS- 600 AM MDT SAT JUN 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE VALLEYS OF SOUTHWEST COLORADO AND SOUTHEASTERN UTAH. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The Salt Lake City radar (KMTX), 234 km away, was scanning. The volume nearest the first event began at 18:06 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Utah in 2004Every state in 2004This day in weather historyWarnings in Utah, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5413273.